MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN PNCL BTN MOD BLD HLSTR; E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN PNCL BTN MOD BLD HLSTR; E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER
Catalog Number 0037H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: 1 each 0037h lot 183961 in unopened pouch was received for evaluation.During visual inspection a blue line was observed on the outer side of the holster which exceeds specification 0.40 mm2.The complaint is confirmed.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that there was a foreign matter in the package.It was also reported that the package was damaged.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
E-Z CLN PNCL BTN MOD BLD HLSTR
Common Device Name
E-Z CLEAN PENCIL BTN MOD BLADE HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9267198
Report Number1721194-2019-00130
Device Sequence Number411181
Product Code GEI
UDI-Device Identifier10614559101674
UDI-Public10614559101674
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number0037H
Device Lot Number183961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date11/01/2019
Patient Sequence Number1